# SDR 98ZZZX714

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8851A
- Make and model: Beech B35
- Aircraft serial: D2586
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3541534613
- Condition: Cracked
- Location: Eng Rt Support
- Part time: 7,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ANNUAL INSPECTION AT UPPER FRONT ELBOW OF ENGINE MOUNT SUPPORT BRACKET.  PREVIOUS UNRECORDED REPAIR HAD BEEN MADE, BUT CRACK HAS CONTINUED TO PROGRESS.  CAUSE UNKNOWN.  LEFT SUPPORT SHOWS NO STRESS.
